# SDR WX0A071283

- Difficulty date: August 19, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug MD 83
- Aircraft serial: 53008
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D10
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT SUDDENLY GOT A VERY STRONG BURNING ODOR.  PAX WERE COMPLAINING ABOUT EYE IRRITATION.  NO VISIBLE SMOKE SIGNS.  INITIATED AIR RETURN.  INSTALLED NEW END UNION PACKING ON AUX PUMP LEAK, CHECK OK MM 29-01-05.  REMOVED AND REPLACED COALESCER SOCKS, OPS CHECK OK MM 21-20-02.  HYDRAULIC SYSTEM INDICATES 4 QUARTS (NR 1/LEFT) SYSTEM.  SECURED LOOSE B-NUT AT TRANSFER PUMP AND SERVICED SYSTEM TO FULL, NO LEAKS NOTED MM 29-00-00.
